# SDR AALA201701139009

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,034 hours, 24,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING HANDLE CREEPS BACK UP AFTER ARMING AND BECOMES UNARMED IN FLIGHT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND EXCESS STRAP FOR SLIDE COVER DANGLING AND OBSTRUCTING GIRT BAR ENGAGEMENT. SECURED LOOSE STRAP ENDS IAW AMM 25-62-44.
